Rings with Primary Ideals as Maximal Ideals.

M. Satyanarayana

Mathematica Scandinavica (1967)

  • Volume: 20, page 52-54
  • ISSN: 0025-5521; 1903-1807/e

How to cite


Satyanarayana, M.. "Rings with Primary Ideals as Maximal Ideals.." Mathematica Scandinavica 20 (1967): 52-54. <http://eudml.org/doc/165978>.

author = {Satyanarayana, M.},
journal = {Mathematica Scandinavica},
keywords = {commutative algebra},
pages = {52-54},
title = {Rings with Primary Ideals as Maximal Ideals.},
url = {http://eudml.org/doc/165978},
volume = {20},
year = {1967},

AU - Satyanarayana, M.
TI - Rings with Primary Ideals as Maximal Ideals.
JO - Mathematica Scandinavica
PY - 1967
VL - 20
SP - 52
EP - 54
KW - commutative algebra
UR - http://eudml.org/doc/165978
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.